Header menu link for other important links
X
Morbilliform rashes due to erythromycin in patient with herpes zoster infection
Dwari B.C., Bajracharya S., Mishra P., , Prabhu S., Prabhu M.
Published in
2007
Volume: 17
   
Issue: 2
Pages: 125 - 129
Abstract
Erythromycin is a macrolide antibiotic active against many gram-positive infections and few gram-negative bacteria, as well as mycoplasmas, spirochetes, chlamydiae and rickettsiae. Dermatological reactions appear to be rare with erythromycin and mainly include maculopapular rashes, pruritus, urticaria, and angioedema, Reports of morbiliform rashes due to erythromycin are rare. We report a case of morbiliform reaction due to erythromycin in a patient suffering from herpes zoster with established causality, severity and preventability assessments. Upon development of the adverse drug reaction, we stopped the drug and managed the patient with systemic corticosteroids.
About the journal
JournalJournal of Pakistan Association of Dermatologists
ISSN15609014
Open AccessNo